MathSciNet Relay Station
MathSciNet bibliographic data
MR358111 (50 #10576) 35Q99
Wahlquist, H. D.; Estabrook, F. B. Prolongation structures of nonlinear evolution equations. J. Mathematical Phys. 16 (1975), 1–7.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement